# SDR 97ZZZX2157

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6321 · Main Rotor Brake
- Part: Switch
- Part number: 900D3403008101
- Condition: Defective
- Location: Rotor Brake
- Part time: 1,104 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSTALLATION, ROTOR BRAKE CONTROL PROBLEM.  ROTOR BRAKE LIGHT COMING ON DURING FLIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
